# SDR DHL9872639D

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 268
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NOSE WW LT SIDEWALL PRESSURE WEB CRACKED AT FASTENER HOLES ABOVE ACCESS PANEL BS 268 WL 190.  HFEC, CUT OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR PER SRM 51-40-2, 5 BY 4.  N/R 3552.
